# SDR DU4R0507164

- Difficulty date: July 28, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N624DL
- Make and model: Boeing 757232
- Aircraft serial: 22914
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN SHEAR WEB SURFACE FROM BS 1681.8 - 1720 BL 0 - BL 60R INCLUDING FASTENERS.
